# SDR JRAA2017040501

- Difficulty date: April 5, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N306AL
- Make and model: Boeing 737-2T4C
- Aircraft serial: 23066
- Aircraft time: 49,814 hours, 45,381 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: UNKNOWN
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, G, A

## Discrepancy

IN FLIGHT, SMOKE IN COCKPIT WITH STRONG SMELL OF ELECTRICAL BURNING.  EMERGENCY DECLARED, REQUESTED RETURN TO AIRPORT.  COMPLIED WITH QRH.  CAPTAIN PUT ON QUICK DOM OXYGEN MASK.  SMOKE DISSIPATED AFTER 1 MINUTE.  FOUND AIR GASPER FAN CIRCUIT BREAKER POPPED OPEN UPON INSPECTION ON POST FLIGHT. AIRCRAFT IS CURRENTLY IN SERVICE FLYING UNDER RAI MEL NR 306040517-1 REF 21-24 CAT D DUE DATE: 08/03/2017. THE DEFECTIVE PART (GASPER FAN) S/N WILL BE ESTABLISHED UPON REMOVAL. REPLACEMENT PART ON ORDER.
